Alert archive / Wisconsin / River Flood Warnings in 2017

River Flood Warning 16, NWS La Crosse, WI

April 20, 2017Jackson County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Apr 20, 2017, 9:42 AM CDT for Jackson County, Wisconsin. It was in force for 54 hr.

The area

The outline as issued.

The facts

Issued
Apr 20, 2017, 9:42 AM CDT (14:42 UTC)
Expired
Apr 22, 2017, 3:48 PM CDT
In force
54 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

County Jackson County, WI

The radar

The La Crosse radar (KARX), 54 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River (WI) at Black River Falls (BRFW3).

Action stage
43 ft
Minor stage
47 ft
Moderate stage
51 ft
Major stage
55 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 053813595, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

723 
WGUS43 KARX 201442
FLWARX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service La Crosse WI
942 AM CDT Thu Apr 20 2017

.A Flood Warning is in effect for the Black River from Black River
Falls to near Galesville.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, including 
NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC053-210242-
/O.NEW.KARX.FL.W.0016.170420T1442Z-170422T2048Z/
/BRFW3.1.ER.170420T1417Z.170421T0000Z.170422T0248Z.NO/
942 AM CDT Thu Apr 20 2017

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Black River At Black River Falls.
* until Saturday afternoon.
* At  8:15 AM Thursday the stage was 46.2 feet.
* Flood stage is 47.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage this morning and continue to 
  rise to near 50.9 feet by this evening. The river will fall below 
  flood stage by Friday evening.

&&
 
LAT...LON 4437 9080 4413 9100 4411 9097 4417 9088 4435 9075

$$

WIC063-121-210242-
/O.NEW.KARX.FL.W.0017.170422T1434Z-170424T2248Z/
/GALW3.1.ER.170422T1434Z.170423T0600Z.170424T0448Z.NO/
942 AM CDT Thu Apr 20 2017

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Black River Near Galesville.
* from Saturday morning to Monday afternoon.
* At  8:45 AM Thursday the stage was 8.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue 
  to rise to near 12.9 feet by Sunday morning. The river will fall 
  below flood stage by Sunday evening.
* Impact...At 12.0 feet...Flooding mainly impacts wildlands and 
  agricultural pasture land. However the approach to the south end of
  the County Road VV Bridge over the Black River may be flooded.

&&
 
LAT...LON 4413 9100 4407 9133 4395 9138 4393 9135 4411 9097

$$
6 follow-up statements
214 
WGUS83 KARX 202023
FLSARX


Flood Statement
National Weather Service La Crosse WI
323 PM CDT Thu Apr 20 2017

.Minor flooding is ongoing along the Black River near Black River 
Falls...and is expected to develop downstream to near Galesville by 
Saturday.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC053-211123-
/O.CON.KARX.FL.W.0016.000000T0000Z-170422T2048Z/
/BRFW3.1.ER.170420T1416Z.170421T0600Z.170422T0248Z.NO/
323 PM CDT Thu Apr 20 2017

The Flood Warning continues for
  The Black River At Black River Falls.
* until Saturday afternoon...Or until the warning is cancelled.
* At  2:15 PM Thursday the stage was 49.1 feet.
* Flood stage is 47.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue rising to near 50.9 feet by 
  Friday morning. The river is expected to fall below flood stage 
  Friday night.

&&
 
LAT...LON 4435 9075 4417 9088 4411 9097 4413 9100 4437 9080

$$

WIC063-121-211123-
/O.CON.KARX.FL.W.0017.170422T1434Z-170424T2248Z/
/GALW3.1.ER.170422T1434Z.170423T0600Z.170424T0448Z.NO/
323 PM CDT Thu Apr 20 2017

The Flood Warning continues for
  The Black River Near Galesville.
* from Saturday morning to Monday afternoon...Or until the warning is
  cancelled.
* At  2:45 PM Thursday the stage was 8.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Saturday morning and continue to 
  rise to near 12.9 feet by Sunday morning. The river is expected to fall 
  below flood stage Sunday evening.
* Impact...At 12.0 feet...Flooding mainly impacts wildlands and 
  agricultural pasture land. However the approach to the south end of
  the County Road VV Bridge over the Black River may be flooded.

&&
 
LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100

$$

Hollan
206 
WGUS83 KARX 210221
FLSARX


Flood Statement
National Weather Service La Crosse WI
921 PM CDT Thu Apr 20 2017

.A Flood Warning remains in effect along the Black River from Black 
River Falls to Galesville.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC053-211721-
/O.EXT.KARX.FL.W.0016.000000T0000Z-170422T2141Z/
/BRFW3.1.ER.170420T1416Z.170420T2330Z.170422T0341Z.NO/
921 PM CDT Thu Apr 20 2017

The Flood Warning continues for
  The Black River At Black River Falls.
* until Saturday afternoon...Or until the warning is cancelled.
* At  8:15 PM Thursday the stage was 49.6 feet.
* Flood stage is 47.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall...Dropping below flood 
  stage Friday evening.
* Impact...At 47.0 feet...Some rural roads may begin to flood 
  including county Highway VV downstream near the La Crosse County 
  line.

&&
 
LAT...LON 4435 9075 4417 9088 4411 9097 4413 9100 4437 9080

$$

WIC063-121-211720-
/O.EXT.KARX.FL.W.0017.170422T1912Z-170424T2230Z/
/GALW3.1.ER.170422T1912Z.170423T1200Z.170424T0430Z.NO/
921 PM CDT Thu Apr 20 2017

The Flood Warning continues for
  The Black River Near Galesville.
* from Saturday afternoon to Monday afternoon...Or until the warning 
  is cancelled.
* At  8:45 PM Thursday the stage was 8.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Saturday and continue to rise to 
  near 12.7 feet Sunday morning. The river is expected to fall below 
  flood stage Sunday evening.
* Impact...At 12.0 feet...Flooding mainly impacts wildlands and 
  agricultural pasture land. However the approach to the south end of
  the County Road VV Bridge over the Black River may be flooded.

&&
 
LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100

$$

Hollan
486 
WGUS83 KARX 210821
FLSARX


Flood Statement
National Weather Service La Crosse WI
320 AM CDT Fri Apr 21 2017

.A Flood Warning remains in effect along the Black River from Black 
River Falls to Galesville.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC053-212320-
/O.EXT.KARX.FL.W.0016.000000T0000Z-170422T2130Z/
/BRFW3.1.ER.170420T1416Z.170420T2330Z.170422T0330Z.NO/
320 AM CDT Fri Apr 21 2017

The Flood Warning continues for
  The Black River At Black River Falls.
* until Saturday afternoon...Or until the warning is cancelled.
* At  2:15 AM Friday the stage was 48.3 feet.
* Flood stage is 47.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by this evening.
* Impact...At 47.0 feet...Some rural roads may begin to flood 
  including county Highway VV downstream near the La Crosse County 
  line.

&&
 
LAT...LON 4435 9075 4417 9088 4411 9097 4413 9100 4437 9080

$$

WIC063-121-212320-
/O.CON.KARX.FL.W.0017.170422T1912Z-170424T2230Z/
/GALW3.1.ER.170422T1912Z.170423T1200Z.170424T0430Z.NO/
320 AM CDT Fri Apr 21 2017

The Flood Warning continues for
  The Black River Near Galesville.
* from Saturday afternoon to Monday afternoon...Or until the warning 
  is cancelled.
* At  2:45 AM Friday the stage was 8.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday and continue to rise 
  to near 12.7 feet by Sunday morning. The river will fall below 
  flood stage by Sunday evening.
* Impact...At 12.0 feet...Flooding mainly impacts wildlands and 
  agricultural pasture land. However the approach to the south end of
  the County Road VV Bridge over the Black River may be flooded.

&&
 
LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100

$$
326 
WGUS83 KARX 211405
FLSARX


Flood Statement
National Weather Service La Crosse WI
905 AM CDT Fri Apr 21 2017

.The flood Warning continues for the Black River from Black River
Falls to near Galesville.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC053-220505-
/O.EXT.KARX.FL.W.0016.000000T0000Z-170422T1800Z/
/BRFW3.1.ER.170420T1416Z.170420T2330Z.170422T0000Z.NO/
905 AM CDT Fri Apr 21 2017

The Flood Warning continues for
  The Black River At Black River Falls.
* until this evening...Or until the warning is cancelled.
* At  7:15 AM Friday the stage was 47.7 feet.
* Flood stage is 47.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by this evening.
* Impact...At 47.0 feet...Some rural roads may begin to flood 
  including county Highway VV downstream near the La Crosse County 
  line.

&&
 
LAT...LON 4435 9075 4417 9088 4411 9097 4413 9100 4437 9080

$$

WIC063-121-220504-
/O.EXT.KARX.FL.W.0017.170422T2248Z-170424T1800Z/
/GALW3.1.ER.170422T2248Z.170423T1200Z.170424T0000Z.NO/
905 AM CDT Fri Apr 21 2017

The Flood Warning continues for
  The Black River Near Galesville.
* from Saturday afternoon to Sunday evening...Or until the
  warning is cancelled.
* At  8:45 AM Friday the stage was 8.3 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday and continue to rise 
  to near 12.4 feet by Sunday morning. The river will fall below 
  flood stage by Sunday evening.
* Impact...At 12.0 feet...Flooding mainly impacts wildlands and 
  agricultural pasture land. However the approach to the south end of
  the County Road VV Bridge over the Black River may be flooded.

&&
 
LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100

$$
723 
WGUS83 KARX 211959
FLSARX


Flood Statement
National Weather Service La Crosse WI
259 PM CDT Fri Apr 21 2017

.The Black River has crested at Black River Falls...but remains near 
flood stage. Further downstream...minor flooding is expected to develop 
towards Galesville on Saturday.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC053-221059-
/O.CON.KARX.FL.W.0016.000000T0000Z-170422T1800Z/
/BRFW3.1.ER.170420T1416Z.170420T2330Z.170422T0000Z.NO/
259 PM CDT Fri Apr 21 2017

The Flood Warning continues for
  The Black River At Black River Falls.
* until Saturday afternoon...Or until the warning is cancelled.
* At  1:15 PM Friday the stage was 46.9 feet.
* Flood stage is 47.0 feet.
* Forecast...The river is expected to remain near flood stage through 
  this evening.
* Impact...At 47.0 feet...Some rural roads may begin to flood 
  including county Highway VV downstream near the La Crosse County 
  line.

&&
 
LAT...LON 4435 9075 4417 9088 4411 9097 4413 9100 4437 9080

$$

WIC063-121-221058-
/O.CON.KARX.FL.W.0017.170422T2248Z-170424T1800Z/
/GALW3.1.ER.170422T2248Z.170423T1200Z.170424T0000Z.NO/
259 PM CDT Fri Apr 21 2017

The Flood Warning continues for
  The Black River Near Galesville.
* from Saturday afternoon to Monday afternoon...Or until the warning 
  is cancelled.
* At  1:45 PM Friday the stage was 8.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Saturday and continue to rise 
  to near 12.4 feet Sunday morning. The river is expected to fall 
  below flood stage Sunday evening.
* Impact...At 12.0 feet...Flooding mainly impacts wildlands and 
  agricultural pasture land. However the approach to the south end of
  the County Road VV Bridge over the Black River may be flooded.

&&
 
LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100

$$

Hollan
472 
WGUS83 KARX 220052
FLSARX


Flood Statement
National Weather Service La Crosse WI
752 PM CDT Fri Apr 21 2017

.The Black River has fallen below flood stage at Black River Falls. 
River levels remain high...but no additional flooding is expected.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC053-220122-
/O.CAN.KARX.FL.W.0016.000000T0000Z-170422T1800Z/
/BRFW3.1.ER.170420T1416Z.170420T2330Z.170421T1600Z.NO/
752 PM CDT Fri Apr 21 2017

The Flood Warning is cancelled for
  The Black River At Black River Falls.
* At  6:15 PM Friday the stage was 46.6 feet.
* Flood stage is 47.0 feet.
* Fell below flood stage at 11:00 AM Friday.
* Forecast...The river will continue to fall to 42.8 feet by Sunday 
  morning.


$$

Hollan

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Apr 20, 6:44 AM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Apr 20, 6:44 AM CDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
644 AM CDT Thu Apr 20 2017

.SHORT TERM...(Today and tonight)
Issued at 357 AM CDT Thu Apr 20 2017

Main fcst concerns this package include lingering -SHRA chances
(mainly north) today and cooler temperatures.

Data analysis at 06z had a sfc low near Waterloo IA, moving steadily
E-NE as stronger shortwave energy rounded the base of the mid level
trough over the northern plains. The warm front SE of the low
extended across east-central IA with a roughly 15F temp change
across it. MUCAPE remained rather limited across the fcst area, with
the 'warm sector' and warm front remaining south of the area. Main
SHRA/TSRA band was moving east of the area. However, well behind the
leading line, lift ahead of the shortwave and continued moisture
transport of 1+ inch PW airmass into the area were producing sct
SHRA/TSRA across much of the fcst area early this morning.

No issues noted with 20.00z model initializations. Solutions very
similar on mid level troughing moving across the Upper Midwest today
then rising hgts tonight as it moves east of the region. Short-term
fcst confidence is good this cycle.

For the short term, weather quieting down this period as the mid
level trough exits east of the region. Some lift/deeper moisture
near/north of the 850-700mb low/trough remains over the north parts
of the fcst area this morning, for some -SHRA chances across mainly
the north 1/3 of the fcst area. These diminish thru the late
morning/afternoon as the moisture become shallower and the mid level
trough axis passes. Plenty of moisture in/under an inversion near
875mb progged to remain over the area today into this evening. With
an expansive area of low clouds upstream early this morning, skies
looking to remain cloudy today. Combine this with some low level
cold advection and W-NW gradient winds of 10-20 mph, today is going
to feel more like a late March day vs. April 20th. Consensus highs
today mostly in the mid 40s to mid 50s appear well trended.
Reasonable model consensus for the lower clouds to decrease from
west to east during the late evening/overnight hours as high
pressure builds in and the sfc-850mb flow slowly becomes anti-
cyclonic. Coldest of the 925mb airmass in over the area later
tonight, but winds looking to remain mostly in the 5-10 mph range to
keep the BL stirred as the clouds decrease. A chilly night expected
tonight with a blend of guidance lows in the 30s quite reasonable.

.LONG TERM...(Friday through Wednesday)
Issued at 357 AM CDT Thu Apr 20 2017

For Friday thru Saturday night: main fcst concerns this periods are
temperatures.

Model runs of 20.00z in good agreement for rising hgts/ridging aloft
to build across the region Fri thru Sat night, for what continues to
shape up as a dry, generally cool period. Fcst confidence for Fri
thru Sat night is good this cycle.

Hgts rise and Can high pressure settles into the Upper Midwest for
Fri thru Sat night. Coolest low level airmass is over the area Fri
morning with slow modification thru the period under what should be
plenty of late April sunshine both Fri and Sat. Even so, Fri
night/Sat morning looking to be the colder of the next couple
mornings with the sfc ridge axis nearby/overhead and clear/mostly
clear skies for strong radiational cooling. After highs back to near
normal Fri, consensus lows mostly in the low-mid 30s look good. A
few lows in the upper 20s in the normally colder low-laying areas
along/NE of I-94 not out of the question. With plenty of sunshine
Sat and continued modification of the low level airmass, blend of
the guidance highs/lows near normal for Sat/Sat night look good.

For Sunday thru Wednesday (days 4 to 7): main fcst concerns this
period are returning SHRA chances centered on Mon night and again
Wed, temperatures thru the period. Fcst confidence is good Sun
trending to below average by Wed.

medium range model runs of 20.00z in decent agreement for mid level
ridging and sfc high pressure to remain over the region Sun, to
round out what should be a rather pleasant late April weekend.
Plenty of sunshine and modification of the BL airmass continues,
with the consensus highs above normal on Sun looking good as the
main storm action remains north and south of the area. Consensus
remains good progging a shortwave/trough into the northern plains
Mon then into/across the region Mon night/Tue. SHRA chances mostly
30-50% centered on Mon night when the sfc-mid level trough axis
would pass are quite reasonable. MUCAPE prog for Mon-Tue remains
marginal to none across the area so will leave TSRA mention out of
the grids these periods. Model solutions diverge for Tue night/
Wed but some loose consensus for more troughing into the central
plains late in the day 4-7 period. Confidence not high but some
SHRA chances later Tue night/Wed OK for now. May yet need a TSRA
mention for Wed as some signal for an increase of instability by
day 7.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 644 AM CDT Thu Apr 20 2017

IFR ceilings will be slow to lift today at KRST/KLSE. IFR
visibility in mist/drizzle early this morning should improve more
quickly as winds increase and shift to the northwest, helping to
scour out near surface moisture. As lingering drizzle ends late
this morning/early afternoon, there should be some improvement in
ceilings into the MVFR range. An eventual scattering out of this
low cloud deck is expected late in the period, but certainty in
timing a return to VFR conditions is low at this time. Once winds
shift to the northwest, expect some afternoon gusts into the mid
20 kt range at both TAF airfields before diminishing somewhat
after sunset this evening.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...RRS
LONG TERM....RRS
AVIATION...Rogers
Hazardous weather outlook, Apr 20, 4:27 AM CDT, 5 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
427 AM CDT Thu Apr 20 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-211100-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
427 AM CDT Thu Apr 20 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota, northeast Iowa, and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Rainfall reports would be appreciated this morning.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

RRS/Rogers

In the hours before

Local storm report, Apr 20, 4:38 AM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
438 AM CDT THU APR 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 AM     HEAVY RAIN       3 S WINONA              44.01N 91.66W
04/20/2017  E1.61 INCH       WINONA             MN   PUBLIC

&&

RRS
Local storm report, Apr 20, 4:54 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
454 AM CDT THU APR 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 AM     HEAVY RAIN       1 NNE FRENCH ISLAND     43.87N 91.25W
04/20/2017  M1.07 INCH       LA CROSSE          WI   ASOS

&&
Local storm report, Apr 20, 5:37 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
537 AM CDT THU APR 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     HEAVY RAIN       EDGEWOOD                42.65N 91.40W
04/20/2017  M0.91 INCH       CLAYTON            IA   FIRE DEPT/RESCUE

&&
Local storm report, Apr 20, 5:43 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
543 AM CDT THU APR 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 AM     HEAVY RAIN       CATARACT                44.09N 90.84W
04/20/2017  M1.28 INCH       MONROE             WI   PUBLIC

&&
Local storm report, Apr 20, 5:45 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
545 AM CDT THU APR 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 AM     HEAVY RAIN       1 W OELWEIN             42.68N 91.93W
04/20/2017  M1.01 INCH       FAYETTE            IA   TRAINED SPOTTER

            SOME PONDING OF WATER, NO FLOODING OBSERVED.

&&
Local storm report, Apr 20, 5:55 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
555 AM CDT THU APR 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 AM     HEAVY RAIN       2 NNW FAYETTE           42.87N 91.82W
04/20/2017  M1.50 INCH       FAYETTE            IA   AMATEUR RADIO

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:52 PM CDTSpecial Weather StatementARXJackson53 min
Apr 19, 9:42 PM CDTAreal Flood AdvisoryARXLa Crosse2 hr
Apr 19, 9:57 PM CDTSpecial Weather StatementARXLa Crosse63 min
Apr 19, 10:59 PM CDTSpecial Weather StatementARXCrawford, Vernon61 min
Apr 19, 11:39 PM CDTSpecial Weather StatementARXCrawford, Grant, Richland51 min
Apr 20, 9:42 AM CDTRiver Flood WarningARXLa Crosse, Trempealeau4 days
Apr 20, 9:47 AM CDTRiver Flood WarningARXBuffalo, Trempealeau5 days
Apr 20, 9:50 AM CDTRiver Flood WarningARXJuneau5 days

Nearby

River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.